MathSciNet Relay Station
MathSciNet bibliographic data
MR2520576 62E17 (60F05 62E20 62F12 62L05)
Zhang, LiXin; Hu, FeiFang The Gaussian approximation for multi-color generalized Friedman's urn model. Sci. China Ser. A 52 (2009), no. 6, 1305–1326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement